Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata to “A note on rings with a weak algorithm”


Author: R. E. Williams
Journal: Bull. Amer. Math. Soc. 84 (1978), 1381
DOI: https://doi.org/10.1090/S0002-9904-1978-14588-1
Original Article: Bull. Amer. Math. Soc. 75 (1969), 959-961.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14588-1